MathSciNet Relay Station
MathSciNet bibliographic data
MR132793 (24 #A2629) 20.92 (22.05)
Ross, Kenneth A. Extending characters on semigroups. Proc. Amer. Math. Soc. 12 1961 988–990.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement